# SDR AALA20010695

- Difficulty date: April 2, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N729AA
- Make and model: Boeing 727227
- Aircraft serial: 20736
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND GOUGES IN SKIN OF FUSELAGE STRINGER 14L BETWEEN STATION 1106 AND STATION 1109.  BLENDOUT OF GOUGES BEYOND LIMITS MINOR REPAIR.  INSTALLED PER SRM 53-30-3.  (M)
